Day One - Pill #2 & Day Two - Pill #3
[FONT="Comic Sans MS"][COLOR="Blue"][SIZE="4"][/SIZE][/COLOR][/FONT]
[B][U]Day One Ė Pill 2 Ė 6:55pm[/U][/B]
My face started to feel slightly burned about 45 mins after taking the med, again, over the bridge of my nose and under my eyes, as well as in patchy spots around my temples.
About an hour after taking the pill I could feel the tops of my toes, moreso left foot, but they were beginning to itch. Some burning patches on face, no more itching of feet 2.5 hours after pill, so I guess, unless something happens in the next half an hour or so, thatís the extent of it for Day One, Pill 2.
[B][U]Day Two Ė Pill 1 Ė 6:45am[/U][/B]
Taken again w/o food (you can take with or w/o) as itís too early for me as Iím going back to bed to have a cup of tea, and I want to get the side effects over early as I have an interview at 10:30am.
I had a little itching again over the tops of the toes on both feet, and a slight burning feeling over the bridge of my nose, but that was about it. I did have a bit of a stabbing pain in the left side of my upper stomach about three hours after taking the pill, but it went away and donít know really if itís connected to the pill or not. Whatever, itís gone away, no big deal!!
[B][U]MS TOO[/U][/B] - I used to be just Sunbeam on here years ago, when I was first diagnosed, but then I'd learned what I needed to and moved on, but I just came back b/c of the Tecfidera to see what was going on! My name is a combination of my two gorgeous (nearly 13 years old) kitties Moonbeam, our beautiful black and white tuxedo girl, and Sunshine, our rather overweight ginger tiger!!!
[B][U]Donna[/U][/B] - Do your side fx last all day??? You and I are on the same schedule - you started yesterday, Mother's Day, didn't you?
Starting second month on Tecfidera.
Has anyone else made it this far? If so, does the nausea lessen?
Different day, different side effects!
[FONT="Comic Sans MS"][COLOR="Blue"][SIZE="4"][/SIZE][/COLOR][/FONT][B][U]Day 3 Ė Pill 1 Ė 6:45am[/U][/B]
I had half a dozen spoonfuls of yogurt and fresh strawberries before I took my pill this morning, and I had no side fx during the time frame I was expecting them Ė during the first hour and finishing about an hour and a half or so.
Well, different day, different side fx!
About two hours after taking the pill my face started to burn Ė my forehead and chin reddened a bit (but I have a tiny sun tan, so not that noticeable!), but the big surprise was at about 2.5 hours later when I pulled up my cardigan sleeves and both forearms were covered with a rash and speckles!! It looked like I had the measles!!! LOL!! It didnít really itch that much, but was quite a surprise to see! If I hadnít been on my way to a docís appt with my Mum, I would have stripped off to see what else on my body was covered with the rash!!! LOL!! It lasted about half an hour. Weíll wait and see what tonight brings!